# SDR BSYA2011015

- Difficulty date: March 19, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N27BL
- Make and model: Lear 35A
- Aircraft serial: 163
- Aircraft time: 27,572 hours, 24,154 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 702490031304
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT TAXIING OUT OF MSN FOR DEPARTURE IN A HEAVY DOWN POUR WHEN THE AIR DATA COMP FAILED FLAGGING ALTIMETER, ALTITUDE ALERTER HORN AND FLAGS.  TAXIED BACK TO WISCONSIN AIR.  REMOVED AND REPLACED AIR-DATA COMPUTER, AIRCRAFT REMAINS RVSM COMPLIANT.
